Integrability of the periodic Kostant-Toda flow on matrix loops of level k

Luen Chau Li, Zhaohu Nie

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this note, we announce results on the Liouville integrability of the periodic Kostant-Toda flow on loops of matrices in sl(n,C) of level k.

Original languageEnglish (US)
Pages (from-to)363-367
Number of pages5
JournalComptes Rendus Mathematique
Volume353
Issue number4
DOIs
StatePublished - Apr 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integrability of the periodic Kostant-Toda flow on matrix loops of level k'. Together they form a unique fingerprint.

  • Cite this